Pointwise convergence of nonconventional averages

Tom 102 / 2005

I. Assani Colloquium Mathematicum 102 (2005), 245-262 MSC: 37A05, 37A30, 47A35. DOI: 10.4064/cm102-2-6

Streszczenie

We answer a question of H. Furstenberg on the pointwise convergence of the averages $$\frac{1}{N}\sum_{n=1}^N U^{n}(f \cdot R^{n}(g)),$$ where $U$ and $R$ are positive operators. We also study the pointwise convergence of the averages $$\frac{1}{N}\sum_{n=1}^N f(S^nx)g(R^nx)$$ when $T$ and $S$ are measure preserving transformations.

Autorzy

  • I. AssaniDepartment of Mathematics, UNC
    Chapel Hill, NC 27599, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek